Extended Hamilton-Jacobi theory, contact manifolds, and integrability by quadratures

  1. Grillo, S. 1
  2. Padrón, E. 2
  1. 1 National University of Cuyo

    National University of Cuyo

    Ciudad de Mendoza, Argentina

    GRID grid.412108.e

  2. 2 Universidad de La Laguna

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal of Mathematical Physics

ISSN: 0022-2488

Year of publication: 2020

Volume: 61

Issue: 1

Type: Article

Export: RIS
DOI: 10.1063/1.5133153 SCOPUS: 2-s2.0-85078817487 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus